# SDR AALA20060957

- Difficulty date: October 29, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT FORWARD GALLEY RIGHT SIDEWALL BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY AT FORWARD GALLEY RIGHT SIDEWALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
